MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Codes Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration was last performed on 02-jan-2024 and it was acceptable.The alarm trace showed multiple alarms including calibration errors, noise errors, incubator bath water level sensor alarms, and water reservoir level too-low alarms.The fse found that the sample probe was damaged.He replaced the sample probe and performed sample probe adjustments.The fse then performed ise checks and they were successful.Precision studies were performed and they were within specifications.The customer performed qc and it was within the ranges.The cause was due to a damaged sample probe.The service actions (replacing the sample probe and performing sample probe adjustments) resolved the issue.No further issues were reported afterward.
 
Event or Problem Description
We received an allegation of questionable ise results for 2 patients' samples tested on a cobas 8000 cobas ise module when compared to a different cobas 8000 cobas ise module.Results for the sodium (na) test were affected: sample 1 (patient 1): initial result: 131 mmol/l.Repeat result: 139 mmol/l.Sample 2 (patient 2): initial result: 127 mmol/l.Repeat result: 137 mmol/l.Qc was within ranges prior to running the patients' samples.The customer then noticed a moving average error prompting the rerun of the samples.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The na electrode expiration date was not provided.The cobas 8000 cobas ise module serial number was 1982-10.The investigation is ongoing.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18553104
Report Number1823260-2024-00192
Device Sequence Number7587056
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 MO
Patient SexFemale